| Model Number |
1217-50-500 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
06/04/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the patient had their hip operated on at (b)(6) on (b)(6) 2019.This was also a revision case, but i am not sure of when the original procedure date.It was not in the operative notes.Revision was being done by dr m.Due to patient instability.Dr (b)(6) believed the acetabular component was not positioned properly and needed to be adjusted.All of the implants were removed from the acetabular side of the patient, and replaced with zimmer components.Dr (b)(6) felt that the femoral stem was well fixed and opted to leave it.Once the zimmer cup was inserted, a trial reduction was performed with our 40 mm head trial.A 40 mm +12 was found to be satisfactory and implanted.Closing process began.Doi: (b)(6) 2019, dor: (b)(6) 2020, affected side: right hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.H10 additional narrative: added: h6 (patient codes).H6 patient code: no code available (3191) used to capture the joint instability and device revision or replacement.